advertisement
Question
Posted by: Daisy III | 2008/06/06

hypertension and heart rate

My daughter (25) was recently diagnosed with hypertension, we now realize she's had symptoms for a long time: headaches, dizziness, visual blurring. She also experiences palpitations - is this a symptom of hypertension? She is on Femodene - can this cause or contribute to her hypertension?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

Pulpitations can be a symptom of hypertension. Please also note that Femodene should not be used when you suffer from hypertension (all estrogen containing contraceptives).

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement